Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Gastritis, constipation, recurrent headaches. Ayurvedic medicine easy fresh taken. Advise?

Sir, I am Raghav, 41 yrs old, have worked in different shifts. I have gastritis for the last 15-20 years. As you could also guess, I have associated issues like constipation and recurrent head-aches. of-late, these issues have become so severe that I get very frequent head-aches. I used many medicines that did not work. Finally, 'Easy Fresh', an ayurvedic medicine helped me in getting free motions. It appears that for the last one week, even this stopped working on me. I am getting continuous headache for the last 3 days, today it is severe. Please advise.
Regards,
YYYY@YYYY
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Gastroenterologist 's  Response
Hello!Raghav. Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I think you are suffering from IBS-C (Irritable Bowel Syndrome predominant constipation) if you are not having alarming features which you haven't mentioned

Few things to know about IBS:
1. Is a chronic disease which has relapsing and remitting course
2. It will never harm you even if it will persist for whole life
3. Stress, life events, and anxiety leads to aggravation of symptoms
4. Intestine becomes hypersensitive so even discomfort is perceived as pain
5. Increase gas production leading to abdominal fullness and bloating
6. No alarming features like weight loss, gastrointestinal bleeding, or fever

So I will advise you to take :
1.Proton pump inhibitor like rabeprazole along with a prokinetic agent like domperidone
2.For constipation take lots of fibres in your diet and also psyllium fibres
3.take lots of liquid in your diet
4. If not relieved with fibres alone then take some laxative that contains milk of magnesia, liquid paraffin and sodium picosulphate like syrup cremaffin plus

Headache may be due to overwork, tension or some other reason. Actually you haven't given details of headache like location- whole head, on one side, back of head in occipital area, any associated features like nasal stuffiness, excess lacrimation, vomiting etc, your blood pressure, whether you are able to sleep well, any tension etc. So if you will upload details of headache then I will be to advise further on that.
Meanwhile you can above medication along with some analgesic like tramadol but not NSAIDS which can further aggravate your gastric problem

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor